Varieties and radicals of near-rings

Stefan Veldsman*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


It is shown that a variety of associative rings which has attainable identities in the class of all associatives ring has attainable identities in the class of all near—rings. We also give examples of varieties of near-rings which are, contrary to the ring case, closed under extensions but do not have attainable identities and varieties which are closed under extensions but not closed under essential extensions, respectively.

Original languageEnglish
Pages (from-to)356-371
Number of pages16
JournalResults in Mathematics
Issue number3
Publication statusPublished - Nov 1993
Externally publishedYes


  • 16Y30
  • attainable identities
  • radical class
  • semisimple class
  • variety

ASJC Scopus subject areas

  • Mathematics (miscellaneous)
  • Applied Mathematics


Dive into the research topics of 'Varieties and radicals of near-rings'. Together they form a unique fingerprint.

Cite this